Electron. J. Diff. Equ., Vol. 2015 (2015), No. 134, pp. 1-15.

Existence of periodic solutions for sub-linear first-order Hamiltonian systems

Mohsen Timoumi

We prove the existence solutions for the sub-linear first-order Hamiltonian system $J\dot{u}(t)+Au(t)+\nabla H(t,u(t))=h(t)$ by using the least action principle and a version of the Saddle Point Theorem.

Submitted March 13, 2014. Published May 15, 2015.
Math Subject Classifications: 34C25.
Key Words: Hamiltonian systems; periodic solutions; saddle point theorem; least action principle; sub-linear conditions.

Show me the PDF file (251 KB), TEX file, and other files for this article.

Mohsen Timoumi
Department of Mathematics
Faculty of Sciences
5000 Monastir, Tunisia
email: m_timoumi@yahoo.com

Return to the EJDE web page